# SDR DL72S020624

- Difficulty date: June 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,949 hours, 42,825 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 652274131
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TOP CAP ON VERTICAL STABILIZER MISSING.  REPLACED PANEL.
